Items where Author is "Uddin, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.


Najmi, A. and Ahmed, W. and Uddin, S. and Mohamad Zailani, Suhaiza Hanim (2021) Enhancing performance through total quality management in the pharmaceutical manufacturing industry of Pakistan. International Journal of Productivity and Quality Management, 33 (1). pp. 21-45. ISSN 17466474, DOI

Uddin, S. and Khan, V.A. and Khan, H.H. (2010) Some Results on Warped Product Submanifolds of a Sasakian Manifold. International Journal of Mathematics and Mathematical Sciences, 2010. pp. 1-9. ISSN 0161-1712, DOI

Uddin, S. and Khan, V.A. and Khan, K.A. (2010) A note on warped product submanifolds of cosymplectic manifolds. Filomat, 24 (3). pp. 95-102.

Conference or Workshop Item

Uddin, S. (2010) Warped product pseudo-slant submanifolds of nearly kaehler manifolds. In: Differential Geometry and Its Applications Conference, 27-31 Aug 2010, Brno, Czech Republic. (Submitted)

This list was generated on Wed Jun 12 19:18:26 2024 +08.